# SDR SWAA117927

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 51,542 hours, 42,070 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 2802013
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION  -  L/E FLAPS TRANSIT LIGHT WITH L/E SLATS AND L/E FLAPS EXTENDED AT POSITION 2, 3, 4 WITH FLAP LEVER UP AFTER TAKEOFF.  REMOVED AND REPLACED L/E SLAT EXTENDED FUSE PER MM.
